# SDR DALA2023031301805

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2662934) DURING INSPECTION FOUND SUPPORT LOCATED STA 500L AND BTW STR 25R TO STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE SUPPORT AND FASTENERS LOC STA 500L BTW STR 25R TO 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G AND DRAWING D143A9481.
